OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4835

Title: Irrazionali quadratici e funzioni di Koenigs
Quadratic irrational numbers and Koenigs functions
Authors: Talamo, Rodolfo
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Rodolfo Talamo, “Irrazionali quadratici e funzioni di Koenigs”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 51-57.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: Lo scopo della presente nota è di far vedere che "quasi tutte" le funzioni di Koenigs sono approssimabili uniformemente mediante funzioni di Koenigs quadratiche. Mostriamo inoltre con un esempio che i parametri quadratici necessari per tale approssimazione vanno scelti opportunamente.
The purpose of this note is to show that "almost all" Koenigs functions can be uniformly approximated through quadratic Koenigs functions. Moreover we exhibit an example, in which it is proved that the parameters that suit to this approximation have to be carefully chosen.
URI: http://hdl.handle.net/10077/4835
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:

File Description SizeFormat
TalamoRendMat21.pdf527.94 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.